Alert archive / Florida / Storm Warnings in 2011
Storm Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this storm warning at Oct 9, 2011, 9:25 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2011, 9:25 PM EDT (01:25 UTC)
- Expired
- Oct 10, 2011, 4:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
875 WHUS72 KJAX 100125 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 925 PM EDT SUN OCT 9 2011 AMZ454-474-100930- /O.UPG.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/ /O.NEW.KJAX.SR.W.0001.111010T0125Z-111010T0900Z/ /O.NEW.KJAX.GL.W.0003.111010T0900Z-111010T1400Z/ ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 925 PM EDT SUN OCT 9 2011 ...STORM WARNING IN EFFECT UNTIL 5 AM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 5 AM TO 10 AM EDT MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND WAVES...NORTHEAST TO EAST WINDS WILL BE 30 TO 40 KNOTS WITH FREQUENT GUSTS TO STORM FORCE THROUGH 5 AM MONDAY MORNING. WINDS WILL THEN SUBSIDE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH 10 AM MONDAY MORNING. SEAS OF 10 TO 15 FEET CAN BE EXPECTED OVERNIGHT OUT TO 20 NM...WITH 14 TO 19 FOOT SEAS OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-470-472-100930- /O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- 925 PM EDT SUN OCT 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. SEAS WILL BUILD TO 13 TO 18 FEET OFFSHORE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
681 WHUS72 KJAX 100750 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 AM EDT MON OCT 10 2011 AMZ454-474-101400- /O.EXT.KJAX.SR.W.0001.000000T0000Z-111010T0800Z/ /O.EXT.KJAX.GL.W.0003.111010T0800Z-111010T1400Z/ ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 350 AM EDT MON OCT 10 2011 ...STORM WARNING EXPIRES AT 4 AM EDT... ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND WAVES...NORTHEAST TO EAST WINDS WILL BE 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH 10 AM MONDAY MORNING. SEAS OF 10 TO 15 FEET CAN BE EXPECTED OVERNIGHT OUT TO 20 NM... WITH 14 TO 19 FOOT SEAS OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-470-472-101400- /O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- 350 AM EDT MON OCT 10 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. SEAS WILL BUILD TO 13 TO 18 FEET OFFSHORE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MKT
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this storm warning went out at Oct 9, 3:00 PM EDT, 6 hours 25 minutes earlier.
Area forecast discussion, Oct 9, 3:00 PM EDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT SUN OCT 9 2011
...FLOOD WATCH IN EFFECT FOR THE COAST THROUGH MONDAY...
.SHORT TERM (TONIGHT-WEDNESDAY)...
LOW PRESSURES ACROSS THE SE GULF AND OFF THE SE COAST OF FL WILL
MERGE INTO ONE LOW AND GRADUALLY MOVE NORTH ALONG THE FL WEST
COAST INTO MONDAY AND INTO NORTH FL BY TUE BEFORE WEAKENING.
WIDESPREAD RAIN...WITH A FEW EMBEDDED STORMS...CAN BE EXPECTED
TONIGHT INTO MONDAY MORNING DUE TO THE STRONG LOW LEVEL CONVERGENCE
COINCIDING WITH UPPER LEVEL FORCING. HEAVIEST RAINS ARE EXPECTED
ALONG THE COAST WHERE THE FLOOD WATCH WILL BE IN EFFECT INTO MONDAY.
ANOTHER CONCERN IS THE POTENTIAL FOR HEAVY RAINFALL RATES TO
COINCIDE WITH TIMES OF ASTRONOMICAL HIGH TIDES EARLY MONDAY
MORNING...ESPECIALLY SINCE TIDE ANOMALIES WILL BE HIGH DUE TO STRONG
ONSHORE FLOW. IF THIS OCCURS ...FLOODING CAN BE EXPECTED IN NORMALLY
PRONE AREAS ALONG THE COAST WHERE DRAINAGE MAY BE COMPROMISED. FOR
EXAMPLE...BRUNSWICK...ST AUGUSTINE...JACKSONVILLE BEACH...AND THE
SAN MARCO/RIVERSIDE AREA OF JACKSONVILLE. WINDS WILL BEGIN TO SETTLE
DOWN ON MONDAY AS THE LOW LIFTS INTO THE AREA...THUS LOOSENING THE
PRESSURE GRADIENT. LOCALLY HEAVY RAINFALL THOUGH WILL REMAIN
POSSIBLE INTO TUESDAY AS THE LOW MOVES INTO NORTH N FL. PRECIP
CHANCES DECREASE WED AS SFC LOW DEPARTS AND DRIER AIR ADVANCES SE.
KEPT LOW END CHANCE POPS GOING FOR THE SE ZONES AS THE ASSOCIATED
COLD FRONT WILL BE MOVING THROUGH.
.LONG TERM (THURSDAY-SUNDAY)...DRIER AIR MOVES IN ACROSS THE REGION
THRU THE PERIOD AS A LARGE AMPLIFIED LONG WAVE TROUGH DEVELOPS
ACROSS THE EASTERN U.S. DYNAMICS WILL BE LIMITED IN THE DEEP SOUTH
RESULTING IN VERY LITTLE POPS. TEMPS WILL AVERAGE SLIGHTLY ABOVE
NORMAL FOR THE START OF THE PERIOD THEN COOL TO SLIGHTLY BELOW
NORMAL NEXT WEEKEND.
&&
.AVIATION...VFR AT TAF SITES TODAY WILL CONTINUE WITH TEMPO MVFR IN
SHOWER AND POSSIBLY ISOLATED THUNDERSTORMS. NE WINDS WILL REMAIN
STRONG INTO MONDAY MORNING WITH GUSTS OVER 20 KTS.
&&
.MARINE...HAVE ISSUED A COASTAL FLOOD ADVISORY DUE TO TIDES REACHING
MINOR FLOODING CRITERIA AT FERNANDINA BEACH THIS EVENING AND MONDAY
MORNING NEAR TIMES OF HIGH TIDES. GALE WARNING TO CONTINUE TIL
MONDAY MORNING WITH WINDS FORECAST TO DECREASE THEREAFTER. HIGH SURF
ADVISORY AND HIGH RIP CURRENT RISK TO CONTINUE THROUGH MONDAY WITH
BREAKERS UP TO 10 FEET POSSIBLE. 7 TO 9 FOOT BREAKERS HAVE BEEN
REPORTED TODAY.
RIP CURRENTS: HIGH RISK CONTINUES THROUGH MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 74 66 80 / 100 100 60 70
SSI 71 78 73 82 / 100 90 70 70
JAX 71 83 70 83 / 100 60 70 70
SGJ 74 84 74 84 / 100 50 40 70
GNV 69 85 70 84 / 90 60 70 70
OCF 69 86 71 86 / 90 60 60 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-MARION-PUTNAM-
SUWANNEE-UNION.
RIP CURRENT RISK THROUGH MONDAY EVENING FOR DUVAL-FLAGLER-NASSAU-
ST JOHNS.
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING
FOR DUVAL-NASSAU.
HIGH SURF ADVISORY UNTIL 9 PM EDT MONDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
COASTAL FLOOD ADVISORY UNTIL NOON EDT MONDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
FLOOD WATCH THROUGH MONDAY MORNING FOR FLAGLER-PUTNAM-ST JOHNS.
WIND ADVISORY UNTIL 6 AM EDT MONDAY FOR DUVAL-FLAGLER-NASSAU-ST
JOHNS.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-
INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
RIP CURRENT RISK THROUGH MONDAY EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN.
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING
FOR COASTAL CAMDEN-COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 9 PM EDT MONDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
COASTAL FLOOD ADVISORY UNTIL NOON EDT MONDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
WIND ADVISORY UNTIL 2 PM EDT MONDAY FOR COASTAL CAMDEN-COASTAL
GLYNN.
AM...GALE WARNING UNTIL 10 AM EDT MONDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
PP/MZ/PKHazardous weather outlook, Oct 9, 2:20 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT SUN OCT 9 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 220 PM EDT SUN OCT 9 2011 ...FLOOD WATCH FOR ALL COASTAL COUNTIES... ...WIND ADVISORY FOR THE COAST AND LAKE WIND ADVISORY INLAND... ...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS... ...COASTAL FLOOD ADVISORY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... VERY WINDY CONDITIONS CAN BE EXPECTED ALONG THE COAST TODAY AND TONIGHT. EAST NORTHEAST WINDS OF 20 TO 30 MPH WILL GUST UP TO AROUND 40 MPH AND A WIND ADVISORY IS IN EFFECT FOR ALL COASTAL COMMUNITIES. ELSEWHERE...A LAKE WIND ADVISORY IS IN EFFECT FOR OCCASIONAL GUSTS UP TO 30 MPH. PLEASE REFER TO THE LATEST WIND ADVISORY PRODUCTS FOR ADDITIONAL DETAILS. STRONG ONSHORE WINDS WILL PRODUCE HIGH SURF AND DANGEROUS RIP CURRENTS AT AREA BEACHES. SOME BEACH EROSION AND MINOR COASTAL FLOODING CAN BE EXPECTED AT THE TIMES OF HIGH TIDE TONIGHT AND MONDAY MORNING. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST FOR DETAILS. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO PROGRESSIVELY INCREASE IN COVERAGE AND INTENSITY...WITH THE HEAVIEST AND MOST WIDESPREAD RAIN EXPECTED TO OCCUR TONIGHT. WINDS WILL GUST UP TO 55 MPH IN SQUALLS...AND RAINFALL RATES WILL BE INTENSE. RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ALONG THE COAST TONIGHT. GIVEN THE POTENTIAL FOR VERY HEAVY RAINFALL TO COINCIDE WITH ABOVE NORMAL HIGH TIDES EARLY MONDAY MORNING...A FLOOD WATCH IS IN EFFECT FOR NORMALLY FLOOD PRONE AREAS ALONG THE COAST WHERE DRAINAGE MAY BE COMPROMISED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A STRONG EASTERLY FLOW WILL CONTINUE THROUGH MONDAY MORNING. THIS REGIME WILL CONTINUE TO CREATE HAZARDOUS BOATING CONDITIONS AND POSE SIGNIFICANT COASTAL IMPACTS WHICH INCLUDE HIGH SURF...DANGEROUS RIP CURRENTS...BEACH EROSION AND MINOR COASTAL FLOODING...ESPECIALLY AROUND TIMES OF HIGH TIDE. PERIODS OF LOCALLY HEAVY RAINFALL ARE LIKELY TO CONTINUE ON MONDAY...ESPECIALLY IN SOUTHEAST GEORGIA. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT STRONG WINDS AND HEAVY RAINFALL. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Oct 9, 4:05 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT SUN OCT 9 2011
FLZ022-023-092100-
BAKER-COLUMBIA-
405 PM EDT SUN OCT 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN BAKER
AND CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM
EDT...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CENTERED 12 MILES NORTH OF OLUSTEE...OR 21 MILES
NORTHEAST OF LAKE CITY...MOVING SOUTHWEST AT 25 MPH. THIS SHOWER
WILL AFFECT AREAS AROUND OLUSTEE...SUWANNEE VALLEY...WINFIELD...
LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 500 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3046 8235 3038 8225 3005 8257 3013 8278
3031 8278
TIME...MOT...LOC 2005Z 045DEG 18KT 3036 8236
ZIBURASpecial weather statement, Oct 9, 4:35 PM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT SUN OCT 9 2011
FLZ020>022-092115-
COLUMBIA-HAMILTON-SUWANNEE-
435 PM EDT SUN OCT 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA...SOUTHERN HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS
VALID UNTIL 515 PM EDT...
AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CENTERED 2 MILES SOUTHWEST OF SUWANNEE VALLEY...
OR 4 MILES SOUTH OF WHITE SPRINGS...MOVING WEST AT 30 MPH. THIS
SHOWER WILL AFFECT AREAS AROUND WINFIELD...WHITE SPRINGS...SUWANNEE
VALLEY...WELLBORN...HOUSTON...SUWANNEE SPRINGS...OBRIEN...
MCALPIN...LIVE OAK AND NEWBURN THROUGH 515 PM EDT. GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3046 8315 3042 8265 3013 8265 2998 8294
3019 8324
TIME...MOT...LOC 2035Z 086DEG 27KT 3027 8277
ZIBURALocal storm report, Oct 9, 6:02 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT SUN OCT 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HIGH SURF 4 NNW JACKSONVILLE BEAC 30.33N 81.40W
10/09/2011 DUVAL FL PUBLIC
SURF ESTIMATED AT 7 TO 9 FEET IN THE ATLANTIC BEACH AREA.
0530 PM HIGH SURF 1 N VILANO BEACH 29.95N 81.30W
10/09/2011 ST. JOHNS FL COUNTY OFFICIAL
SURF WAS ESTIMATED AT 8 TO 10 FEET AND MODERATE BEACH
EROSION HAS OCCURRED.
&&
ARSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:29 PM EDT | High Wind Warning | JAX | Flagler, Nassau | 8 hr |
| Oct 9, 8:29 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 13 hr |
| Oct 9, 9:25 PM EDT | Gale Warning | JAX | 13 hr | |
| Oct 9, 10:57 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Oct 9, 11:53 PM EDT | Special Weather Statement | JAX | Clay, Marion, Putnam | 37 min |
| Oct 10, 12:29 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Oct 10, 1:19 AM EDT | Special Weather Statement | JAX | Clay, Putnam | 56 min |
| Oct 10, 1:59 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 61 min |
| Oct 10, 2:36 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 24 min |
| Oct 10, 2:51 AM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 114 min |
| Oct 10, 3:11 AM EDT | Tornado Warning | JAX | Baker, Bradford, Clay, Union | 31 min |
| Oct 10, 3:36 AM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Oct 10, 3:47 AM EDT | Special Weather Statement | JAX | Union | 28 min |
| Oct 10, 4:01 AM EDT | Special Weather Statement | JAX | Marion | 29 min |
| Oct 10, 4:15 AM EDT | Tornado Warning | JAX | Duval | 30 min |
| Oct 10, 4:37 AM EDT | Areal Flood Warning | JAX | Marion | 113 min |
| Oct 10, 4:46 AM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Oct 10, 4:49 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Gilchrist, Union | 41 min |
| Oct 10, 5:24 AM EDT | Special Weather Statement | JAX | Alachua, Putnam | 51 min |
| Oct 10, 6:13 AM EDT | Special Weather Statement | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more | 62 min |
| Oct 10, 6:15 AM EDT | Special Weather Statement | JAX | Duval, Nassau | 60 min |
| Oct 10, 6:41 AM EDT | Tornado Warning | JAX | Nassau | 23 min |
| Oct 10, 7:12 AM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Oct 10, 7:21 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 39 min |
| Oct 10, 7:23 AM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Oct 10, 8:38 AM EDT | Special Marine Warning | JAX | 97 min | |
| Oct 10, 8:41 AM EDT | Areal Flood Advisory | JAX | Gilchrist | 2 hr |
| Oct 10, 9:17 AM EDT | Lake Wind Advisory | JAX | Nassau | 3 hr |
| Oct 10, 10:04 AM EDT | Small Craft Advisory | JAX | 11 hr | |
| Oct 10, 12:27 PM EDT | Areal Flood Advisory | JAX | Suwannee | 2 hr |
| Oct 10, 2:16 PM EDT | Small Craft Advisory for Hazardous Seas | JAX | 32 hr | |
| Oct 10, 6:15 PM EDT | Areal Flood Advisory | JAX | Putnam | 90 min |
| Oct 10, 7:10 PM EDT | Special Weather Statement | JAX | Putnam | 50 min |
| Oct 10, 7:50 PM EDT | Areal Flood Advisory | JAX | Nassau | 115 min |
| Oct 10, 7:25 AM EDT | Special Weather Statement | JAX | Wayne | 50 min |
| Oct 10, 11:22 AM EDT | Special Weather Statement | JAX | Glynn | 23 min |
| Oct 10, 11:53 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 7 hr |
| Oct 10, 11:59 AM EDT | Special Weather Statement | JAX | Wayne | 46 min |
| Oct 10, 1:28 PM EDT | Special Weather Statement | JAX | Glynn | 32 min |
| Oct 10, 2:46 PM EDT | Special Weather Statement | JAX | Pierce | 29 min |
| Oct 10, 3:17 PM EDT | Special Weather Statement | JAX | Pierce | 28 min |
| Oct 10, 5:52 PM EDT | Special Weather Statement | JAX | Atkinson | 23 min |
| Oct 10, 6:07 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 113 min |
| Oct 10, 6:47 PM EDT | Areal Flood Warning | JAX | Atkinson, Clinch, Ware | 3 hr |
| Oct 10, 7:04 PM EDT | Special Weather Statement | JAX | Atkinson, Ware | 56 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.